MAUDE Adverse Event Report: BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST

BIOARRAY SOLUTIONS PRECISETYPE HEA MOLECULAR BEADCHIP TEST; MOLECULIAR ERYTHROCYTE TYPING TEST
Model Number 800-20202-96
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2021 the customer reported two possible discrepancies as the samples typed fya- by hea and fya+ twice by serology and hea.
 
Additional Manufacturer Narrative
Bioarray's technical support specialist reviewed the customer's results and forwarded the results to bioarray's mts department for further review.The internal immucor/bioarray record for this event is pr# (b)(4).
 
Additional Manufacturer Narrative
The user reported that several known u+ donor samples also resulted as u- with hea beadchip.For hea beadchip plates that had the aberrant false-negative fy(a) and u results, lower probe signal intensities were seen.For the fya/fyb probes, this resulted in the adjusted intensity ratio (delta value) falling within or around the lower gray zone region resulting in false-negative fy(a) results.The lower probe signal intensities also led to increased low signal (ls) calls on probes for the s and s antigens leading to an aberrant u- result.A product notification (correction under §806) was issued to consignees providing guidance for users to review the adjusted signal intensity ratio (delta value) on samples testing fy(a-) and to retest samples if the delta value is around or within the lower gray zone, and to repeat samples with the assigned phenotype s(ls), s(ls), u(0) to verify the results.

Brand Name
PRECISETYPE HEA MOLECULAR BEADCHIP TEST
Common Device Name
MOLECULIAR ERYTHROCYTE TYPING TEST
Manufacturer (Section D)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer (Section G)
BIOARRAY SOLUTIONS
35 technology drive, suite 100
warren NJ 07059
Manufacturer Contact
howard yorek
35 technology drive, suite 100
warren, NJ 07059
6784184738
MDR Report Key12965165
Report Number3005967741-2021-00002
Device Sequence Number14565834
Product Code PEP
UDI-Device Identifier10888234102618
UDI-Public10888234102618
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
BP130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number800-20202-96
Device Catalogue Number800-20202-96
Device Lot Number21-145-V
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer02/08/2022
Initial Report FDA Received Date12/08/2021
Supplement Report FDA Received Date02/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
5967741-02/09/2022-001-C
Patient Sequence Number1
Patient SexUnknown